Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 237, NWS Atlanta, GA

July 18, 2019Emanuel County, Jefferson County, Johnson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 18, 2019, 6:45 PM EDT for Emanuel County, Jefferson County, Johnson County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2019, 6:45 PM EDT (22:45 UTC)
Expired
Jul 18, 2019, 7:15 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Jefferson County, GA, Johnson County, GA

The radar

The Robins AFB radar (KJGX), 97 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
801 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

868 
WUUS52 KFFC 182245
SVRFFC
GAC107-163-167-182315-
/O.NEW.KFFC.SV.W.0237.190718T2245Z-190718T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
645 PM EDT Thu Jul 18 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  North central Emanuel County in east central Georgia...
  Northeastern Johnson County in east central Georgia...
  Southeastern Jefferson County in east central Georgia...

* Until 715 PM EDT.

* At 645 PM EDT, a severe thunderstorm was located over Blundale, or
  12 miles north of Swainsboro, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wadley, Summertown, Blundale, Three Points and Colemans Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3271 8234 3267 8244 3280 8253 3291 8232
      3288 8230 3284 8232 3283 8232 3283 8226
      3281 8225 3281 8223 3279 8220
TIME...MOT...LOC 2245Z 242DEG 15KT 3277 8240 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
860 
WWUS52 KFFC 182300
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
700 PM EDT Thu Jul 18 2019

GAC167-182309-
/O.CAN.KFFC.SV.W.0237.000000T0000Z-190718T2315Z/
Johnson GA-
700 PM EDT Thu Jul 18 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3274 8229 3270 8237 3283 8248 3291 8232
      3288 8230 3284 8232 3283 8232 3283 8226
      3281 8225 3281 8223 3279 8220
TIME...MOT...LOC 2259Z 242DEG 15KT 3280 8234 

$$

GAC107-163-182315-
/O.CON.KFFC.SV.W.0237.000000T0000Z-190718T2315Z/
Emanuel GA-Jefferson GA-
700 PM EDT Thu Jul 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTH CENTRAL EMANUEL AND SOUTHEASTERN JEFFERSON COUNTIES...

At 659 PM EDT, a severe thunderstorm was located near Colemans Lake,
or 13 miles north of Swainsboro, moving northeast at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wadley, Summertown, Blundale, Three Points and Colemans Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3274 8229 3270 8237 3283 8248 3291 8232
      3288 8230 3284 8232 3283 8232 3283 8226
      3281 8225 3281 8223 3279 8220
TIME...MOT...LOC 2259Z 242DEG 15KT 3280 8234 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:40 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jul 18, 3:40 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
340 PM EDT Thu Jul 18 2019

.SHORT TERM /Tonight through Friday Night/...

To begin the short term period, a 500 mb longwave trough is
positioned over the Atlantic coast, promoting northwesterly flow
aloft on the backside of the trough. At the surface, a weak surface
trough remains in place into central Georgia. Showers and
thunderstorms are ongoing across the forecast area, focused along a
southeastward moving shortwave embedded within the upper level
northwesterly flow and the surface trough. The highest convective
coverage is currently located near the Atlanta metro area and on an
E-W line across central Georgia from near Columbus to Macon.
Additional diurnally driven convection is furthermore possible
throughout the remainder of the afternoon and into the evening.

In typical July fashion, the atmosphere will remain very moist and
unstable through the period. Precipitable water values range from
1.75 to 2 inches this afternoon and will increase to over 2 inches
on Friday. As a result, heavy rain is to be expected with any
convective activity that occurs. Widespread flooding concerns are
not anticipated, but if localized flooding is nonetheless possible
if cells train over the same area or if slow-moving cells remain
over a location for a prolonged amount of time. Furthermore, while
convection will diminish in coverage with the loss of diurnal
heating, the deep moisture could allow for some thunderstorms to
remain well into the night tonight and tomorrow night.

Good instability is in place this afternoon, with MLCAPE
values of 2000-2500 J/kg, along with SBCAPE of 3000-3500 J/kg and
DCAPE of 750-100 J/kg. While mid-level lapse rates are progged to be
marginal at around 6 to 6.5 C/km , it is possible that the shortwave
dropping southeastward through the area could enhance the lapse
rates higher than anticipated. Mid-level lapse rates are anticipated
to be slightly steeper tomorrow. As a result of these factors, it is
possible that a several storms each day could become strong,
producing gusty winds, frequent lightning, and heavy rainfall. An
isolated severe thunderstorm cannot be ruled out, as well, with
damaging wind gusts being the primary hazard.

High temperatures across central Georgia will be 3-5 degrees above
climatological normals this afternoon, in the upper 90s. Dewpoints
in the upper 60s and low 70s across the area will contribute to heat
index values between 100 and 104 across east and central Georgia,
but it does not appear that Heat Advisory criteria will be met this
afternoon. Higher coverage of convection and cloud coverage are more
likely to keep temperatures in check across the area tomorrow. High
temperatures tomorrow are thus expected to be near average across
the area, mainly in the low 90s. Dewpoints, however, will also be
higher across the area, leading to heat index values over 100 and
approaching 105 in some areas. These heat indices will need to be
monitored in ensuing forecasts as only a minor increase in
temperatures or dewpoints could lead to Heat Advisory criteria being
met.

King

.LONG TERM /Saturday through Thursday/...

Guidance has been very consistent over the preceding days, and
therefore, only minor tweeks have been made to the long term
forecast. The previous long term forecast discussion continues to be
valid and is provided below...

Thiem

PREV DISCUSSION... /Issued 337 AM EDT Thu Jul 18 2019/

The long term portion of the forecast begins late on Friday with
high pressure situated just to the west/northwest of the local area
with an area of lower pressure in the vicinity of the southeast that
will persist through the weekend. Models are showing differences in
location, but overall impacts will be similar through the fist half
of the extended with plenty of moisture in the lower levels of the
atmosphere. This will allow for chances for showers and
thunderstorms daily with the best chances/coverage in the afternoons
and evenings. At this point, have included likely pops across much
of the area on Saturday and chance pops across the area on Sunday
with an area of likely pops across the northern tier. With moisture
continuing to advect into the area, higher coverage of showers and
storms is expected to continue on Monday as well. Likely pops have
been included across the northwestern portions of the area with
chance pops elsewhere.

By late Monday to Tuesday, a front will push into the area
continuing to enhance chances for rainfall across the area and
dropping temperatures to just below seasonal norms. As that front
approaches and enters the area, PWATs are expected to rise to around
2 inches increasing the potential for heavy rain. Likely pops have
been included for Monday through Wednesday in the afternoons and
evenings with the highest pops across northern portions of the area
before spreading southward as the days go on.

High temperatures through the weekend are closer to seasonal norms
with cooling trend after the weekend through the first half of the
work week. Overall, high temps are expected to be in the mid-80s to
mid-90s. Overnight low temperatures through the extended will be in
the mid 60s to mid 70s.

Reaves

&&

AVIATION...
18Z Update...
Scattered convection is ongoing across north Georgia, particularly
near the metro area, and is beginning to develop across central
Georgia. TEMPO for TSRA is in place starting 18-19Z at the metro
sites and AHN, and slightly later starting at 19-20Z at CSG/MCN.
Cu field at 035-050 is in place to begin the TAF period, although
TSRA could introduce some high-end MVFR ceilings, as well.
Convection is expected to linger into the overnight hours, so have
maintained VCSH until 04Z as a result. Winds throughout the period
will be mainly W, at 7-10 kts this afternoon before diminishing to
5 kts or less overnight, with the only exception being any gusty,
variable winds associated with TSRA.

//ATL Confidence...18Z Update...
Medium confidence on timing and locations of TSRA.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  93  73  92 /  30  50  40  50
Atlanta         75  91  74  89 /  30  60  40  60
Blairsville     67  86  68  84 /  20  50  30  60
Cartersville    73  91  73  89 /  30  50  30  60
Columbus        76  92  74  91 /  30  60  30  60
Gainesville     73  90  73  88 /  30  50  30  50
Macon           75  94  73  93 /  30  60  40  50
Rome            72  92  73  90 /  30  50  30  60
Peachtree City  74  91  73  90 /  30  60  40  60
Vidalia         75  95  75  94 /  30  50  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Thiem
AVIATION...King
Hazardous weather outlook, Jul 18, 2:56 PM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
256 PM EDT Thu Jul 18 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
256 PM EDT Thu Jul 18 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible this afternoon into this
evening. A few storms could become strong with isolated severe
storms possible. The main threats with any storm will be strong gusty
winds, heavy rainfall, and occasional cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are possible each day with the greatest
chances during the afternoon and evening hours. Strong to isolated
severe storms will be possible and could produce strong gusty
winds, frequent lightning and heavy rainfall.

Heat indices are forecast to be in the low triple digits in
several areas through the weekend with the highest heat indices
forecast on Friday. Those with outdoor plans through this weekend
should stay hydrated and take action to mitigate heat risk. Please
LOOK BEFORE YOU LOCK to ensure children and pets are not left
unattended in vehicles during extreme heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 18, 5:58 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
558 PM EDT Thu Jul 18 2019

GAZ105>108-182230-
Crisp GA-Dooly GA-Wilcox GA-Pulaski GA-
558 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CRISP...DOOLY...
NORTHWESTERN WILCOX AND PULASKI COUNTIES UNTIL 630 PM EDT...

At 558 PM EDT...a line of strong thunderstorms was along a line
extending from Wallace to near Drayton...and moving southeast at 15
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Hawkinsville, Vienna, Pineview, Pinehurst, Lilly, Georgia
Veterans Memorial St Pk, Richwood, Mock Springs, Pope City, Ocmulgee
Banks, Finleyson, Wallace, Drayton, Pleasant View, Tippettville,
Tremont, Hartford, Pulaski State Prison and Cedar Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3191 8391 3211 8399 3235 8343 3213 8331
      3212 8331 3211 8333
TIME...MOT...LOC 2158Z 315DEG 13KT 3218 8350 3205 8397

WIND...40MPH
Special weather statement, Jul 18, 6:00 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
600 PM EDT Thu Jul 18 2019

GAZ039-182230-
Wilkes GA-
600 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WILKES COUNTY UNTIL 630
PM EDT...

At 600 PM EDT...a strong thunderstorm was over Washington...moving
east at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Washington, Aonia, Ficklin, Lundberg, Rocky Creek Fire Dept.,
Metasville, Floral Hill, Holliday Park and Celeste.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3364 8256 3365 8258 3363 8258 3364 8259
      3363 8262 3360 8266 3360 8269 3362 8269
      3361 8275 3365 8281 3365 8284 3374 8295
      3383 8273 3384 8259 3383 8260 3371 8253
      3365 8252
TIME...MOT...LOC 2200Z 268DEG 6KT 3370 8271

WIND...40MPH
Special weather statement, Jul 18, 6:02 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
602 PM EDT Thu Jul 18 2019

GAZ085-086-182230-
Emanuel GA-Johnson GA-
602 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EMANUEL AND
SOUTHEASTERN JOHNSON COUNTIES UNTIL 630 PM EDT...

At 602 PM EDT...a strong thunderstorm was over Meeks, or 9 miles
southeast of Wrightsville...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Swainsboro, Nunez, Kite, Norristown Junction, Dellwood, Covena,
Modoc, Meeks and Norristown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3246 8236 3256 8267 3261 8267 3262 8268
      3275 8264 3272 8229
TIME...MOT...LOC 2202Z 283DEG 15KT 3265 8259

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 18, 6:09 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
609 PM EDT Thu Jul 18 2019

GAZ062-075-076-182245-
Jefferson GA-Glascock GA-Warren GA-
609 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JEFFERSON...
NORTHEASTERN GLASCOCK AND SOUTHEASTERN WARREN COUNTIES UNTIL 645 PM
EDT...

At 609 PM EDT...a strong thunderstorm was over Stapleton, or 9 miles
east of Gibson...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Wrens, Stapleton, Avera, Matthews and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3309 8229 3312 8254 3334 8249 3334 8245
      3333 8242 3331 8240 3331 8234 3329 8230
      3327 8229 3327 8226 3323 8223
TIME...MOT...LOC 2209Z 283DEG 15KT 3324 8243

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 18, 6:12 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
612 PM EDT Thu Jul 18 2019

GAZ104-182245-
Sumter GA-
612 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMTER COUNTY UNTIL 645
PM EDT...

At 612 PM EDT...a strong thunderstorm was over Lamar, or 12 miles
southeast of Americus...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Americus, Leslie, De Soto, Desoto, Cobb, Sumter, Lamar, Maddox and
Huntington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3191 8425 3192 8428 3205 8433 3211 8401
      3206 8398 3205 8398 3204 8397 3200 8395
      3199 8394 3199 8395 3197 8393 3192 8392
      3191 8392
TIME...MOT...LOC 2212Z 318DEG 13KT 3200 8404

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 18, 6:32 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
632 PM EDT Thu Jul 18 2019

GAZ097-105>109-182315-
Crisp GA-Dooly GA-Wilcox GA-Laurens GA-Dodge GA-Pulaski GA-
632 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR CRISP...SOUTHERN DOOLY...
NORTHWESTERN WILCOX...SOUTHERN LAURENS...DODGE AND SOUTHERN PULASKI
COUNTIES UNTIL 715 PM EDT...

At 632 PM EDT...a line of strong thunderstorms was along a line
extending from near Cedar Grove to Georgia Veterans Memorial St Pk...
and moving south at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Cordele, Eastman, Vienna, Abbeville, Rochelle, Pineview, Chauncey,
Pitts, Union, Plainfield, Richwood, Cedar Grove, Seville, Ocmulgee
Banks, Finleyson, Jay Bird Springs, Drayton, Pleasant View,
Tippettville and Raines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3184 8390 3195 8393 3208 8398 3238 8284
      3226 8278 3220 8286 3219 8288 3218 8287
      3213 8293 3215 8293 3214 8295 3212 8295
      3208 8300
TIME...MOT...LOC 2232Z 351DEG 9KT 3229 8286 3197 8393

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:06 AM EDTSpecial Weather StatementFFCChattooga24 min
Jul 18, 2:31 AM EDTSpecial Weather StatementFFCDade29 min
Jul 18, 1:08 PM EDTSpecial Weather StatementFFCCarroll22 min
Jul 18, 1:22 PM EDTSpecial Weather StatementFFCHenry23 min
Jul 18, 1:24 PM EDTSpecial Weather StatementFFCCoweta36 min
Jul 18, 1:46 PM EDTSpecial Weather StatementFFCCoweta29 min
Jul 18, 2:04 PM EDTSpecial Weather StatementFFCFayette26 min
Jul 18, 2:14 PM EDTSpecial Weather StatementFFCHarris31 min
Jul 18, 2:31 PM EDTSpecial Weather StatementFFCClayton29 min
Jul 18, 2:38 PM EDTSpecial Weather StatementFFCRockdale37 min
Jul 18, 2:44 PM EDTSpecial Weather StatementFFCHarris, Talbot31 min
Jul 18, 2:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Jul 18, 3:08 PM EDTSpecial Weather StatementFFCTalbot37 min
Jul 18, 3:11 PM EDTSpecial Weather StatementFFCLincoln19 min
Jul 18, 3:12 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jul 18, 3:20 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 18, 3:58 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 18, 4:01 PM EDTSpecial Weather StatementFFCCobb29 min
Jul 18, 4:06 PM EDTSpecial Weather StatementFFCStewart24 min
Jul 18, 5:08 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes37 min
Jul 18, 5:16 PM EDTSpecial Weather StatementFFCWebster29 min
Jul 18, 5:19 PM EDTSpecial Weather StatementFFCDawson26 min
Jul 18, 5:23 PM EDTSpecial Weather StatementFFCBanks37 min
Jul 18, 5:23 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes37 min
Jul 18, 5:34 PM EDTSpecial Weather StatementFFCPickens26 min
Jul 18, 5:38 PM EDTSpecial Weather StatementFFCSumter, Webster37 min
Jul 18, 5:42 PM EDTSpecial Weather StatementFFCGlascock, Jefferson33 min
Jul 18, 5:58 PM EDTSpecial Weather StatementFFCDooly, Pulaski32 min
Jul 18, 6:00 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 18, 6:02 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jul 18, 6:09 PM EDTSpecial Weather StatementFFCJefferson36 min
Jul 18, 6:12 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 18, 6:18 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson27 min
Jul 18, 6:32 PM EDTSpecial Weather StatementFFCCrisp, Dodge43 min
Jul 18, 6:53 PM EDTSpecial Weather StatementFFCMurray37 min
Jul 18, 7:26 PM EDTSpecial Weather StatementFFCFannin49 min
Jul 18, 7:37 PM EDTSpecial Weather StatementFFCToombs38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.